On the dependence of the first exit times on the fluctuations of the domain boundary
Access Status
Open access
Authors
Dokuchaev, Nikolai
Date
2015Type
Journal Article
Metadata
Show full item recordCitation
Dokuchaev, N. 2015. On the dependence of the first exit times on the fluctuations of the domain boundary. Electronic Communications in Probability. 20 (80): pp. 1-3.
Source Title
Electronic Communications in Probability
ISSN
School
Department of Mathematics and Statistics
Funding and Sponsorship
Remarks
This open access article is distributed under the Creative Commons license http://creativecommons.org/licenses/by/3.0/
Collection
Abstract
The paper studies first exit times from domains for diffusion processes and their dependence on variations of the boundary. We establish some robustness of the first exit times with respect to the fluctuations of the boundary. More precisely, we present an estimate of the L_1-distance between exit times from two regions via expectations of exit times.
Related items
Showing items related by title, author, creator and subject.
-
Johnson, G.; Scutella, R.; Tseng, Y.; Wood, Gavin; Guy, J.; Rosanna, S.; Yi-Ping, T.; Gavin, W. (2015)This report examines the relationship between structural factors, individual characteristics and homelessness. Our interest in the interaction of structural conditions and individual characteristics gives rise to two ...
-
Irshad Ahmad, M.; Ma, H.; Shen, Q.; Rehman, A.; Oxley, Leslie (2024)Pakistan is listed among the countries that are extremely vulnerable to climate changes and it has experienced several climatic and natural disaster shocks with adverse impacts on its agricultural sector and farmers ...
-
Dokuchaev, Nikolai (2011)The representation theorem is obtained for functionals of non-Markov processes and their first exit times from bounded domains. These functionals are represented via solutions of backward parabolic Ito equations. As an ...